# SDR REXA2019081431202

- Difficulty date: July 31, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 24RH IN FS= 333 TO FS= 349 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT.   STRINGER 24RH AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REPAIRED PER CRJ-900 SRM 53-00-03-201-001-A02.
